Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 175, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 17, 2019, 6:01 PM CDT for 7 counties in Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2019, 6:01 PM CDT (23:01 UTC)
- Expired
- Jul 17, 2019, 6:45 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:08 PM CDT | TSTM WND DMG | 1 Ene Pacific, MO | TREES DOWN ACROSS THE TOWN OF PACIFIC. |
| Jul 17, 6:25 PM CDT | TSTM WND DMG | 2 Ese Dittmer, MO | LARGE TREE AND WIRES DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 17, 6:40 PM CDT | TSTM WND DMG | Waterloo, IL | POWER LINES DOWN ALONG SOUTH MARKET STREET IN WATERLOO. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 5:17 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563
WUUS53 KLSX 172301
SVRLSX
ILC133-163-MOC071-099-183-189-219-221-510-172345-
/O.NEW.KLSX.SV.W.0175.190717T2301Z-190717T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
601 PM CDT Wed Jul 17 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Monroe County in southwestern Illinois...
Southwestern St. Clair County in southwestern Illinois...
Southwestern St. Louis City in east central Missouri...
Southwestern St. Charles County in east central Missouri...
Jefferson County in east central Missouri...
Northeastern Washington County in east central Missouri...
Eastern Franklin County in east central Missouri...
St. Louis County in east central Missouri...
Southeastern Warren County in east central Missouri...
* Until 645 PM CDT.
* At 601 PM CDT, severe thunderstorms were located along a line
extending from Overland to near Beaufort, moving southeast at 65
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Chesterfield,
Wildwood, University City, Ballwin, Kirkwood, Maryland Heights,
Webster Groves, Arnold, Manchester, Creve Coeur, Overland, Clayton,
Washington, Crestwood, Festus and Dardenne Prairie.
This includes the following highways...
Interstate 44 in Missouri between exits 247 and 277.
Interstate 55 in Missouri between exits 170 and 191.
Interstate 70 in Missouri between exits 222 and 231.
This also includes Babler Memorial State Park, Washington State Park,
Route 66 State Park, Castlewood State Park, Mastodon Historic Site,
Sandy Creek Covered Bridge Historic Site, Gov. Dunklin's Grave
Historic Site, First Missouri State Capitol Historic Site, and
Robertsville State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3865 9109 3883 9053 3856 9026 3853 9021
3841 9014 3831 9004 3831 9002 3822 8994
3822 9003 3818 9004 3803 9062 3807 9061
3808 9064 3802 9064 3799 9077
TIME...MOT...LOC 2301Z 304DEG 56KT 3869 9038 3843 9111
HAIL...<.75IN
WIND...60MPH
$$
KD3 follow-up statements
367
WWUS53 KLSX 172317
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
617 PM CDT Wed Jul 17 2019
MOC183-172326-
/O.CAN.KLSX.SV.W.0175.000000T0000Z-190717T2345Z/
St. Charles MO-
617 PM CDT Wed Jul 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. CHARLES
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and southeastern and east central Missouri.
LAT...LON 3865 9109 3869 9096 3855 9097 3853 9091
3860 9077 3868 9067 3869 9054 3873 9053
3878 9048 3856 9026 3853 9021 3841 9014
3822 8994 3822 9003 3818 9004 3803 9062
3807 9061 3808 9064 3802 9064 3799 9077
TIME...MOT...LOC 2316Z 302DEG 55KT 3858 9017 3835 9091
$$
ILC133-163-MOC071-099-189-219-221-510-172345-
/O.CON.KLSX.SV.W.0175.000000T0000Z-190717T2345Z/
Monroe IL-St. Clair IL-St. Louis City MO-Jefferson MO-Washington MO-
Franklin MO-St. Louis MO-Warren MO-
617 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MONROE...SOUTHWESTERN ST. CLAIR...JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN FRANKLIN...ST. LOUIS AND SOUTHEASTERN WARREN
COUNTIES AND SOUTHWESTERN ST. LOUIS CITY...
At 616 PM CDT, severe thunderstorms were located along a line
extending from Cahokia Parks Airport to near Parkway, moving
southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, St. Charles, Chesterfield, Wildwood, University City,
Ballwin, Kirkwood, Maryland Heights, Webster Groves, Arnold,
Manchester, Creve Coeur, Overland, Clayton, Washington, Crestwood,
Festus, Town and Country, Union and Eureka.
This also includes Babler Memorial State Park, Washington State Park,
Route 66 State Park, Castlewood State Park, Mastodon Historic Site,
Sandy Creek Covered Bridge Historic Site, Gov. Dunklin's Grave
Historic Site, and Robertsville State Park.
This includes the following highways...
Interstate 44 in Missouri between exits 247 and 277.
Interstate 55 in Missouri between exits 170 and 191.
Interstate 70 in Missouri near exit 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3865 9109 3869 9096 3855 9097 3853 9091
3860 9077 3868 9067 3869 9054 3873 9053
3878 9048 3856 9026 3853 9021 3841 9014
3822 8994 3822 9003 3818 9004 3803 9062
3807 9061 3808 9064 3802 9064 3799 9077
TIME...MOT...LOC 2316Z 302DEG 55KT 3858 9017 3835 9091
HAIL...<.75IN
WIND...60MPH
$$
KD358
WWUS53 KLSX 172318
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
618 PM CDT Wed Jul 17 2019
MOC219-172328-
/O.CAN.KLSX.SV.W.0175.000000T0000Z-190717T2345Z/
Warren MO-
618 PM CDT Wed Jul 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and southeastern and east central Missouri.
LAT...LON 3861 9107 3860 9104 3856 9100 3853 9091
3860 9077 3868 9067 3869 9054 3873 9053
3878 9048 3856 9026 3853 9021 3841 9014
3822 8994 3822 9003 3818 9004 3803 9062
3807 9061 3808 9064 3802 9064 3799 9077
TIME...MOT...LOC 2318Z 304DEG 56KT 3858 9017 3835 9091
$$
ILC133-163-MOC071-099-189-221-510-172345-
/O.CON.KLSX.SV.W.0175.000000T0000Z-190717T2345Z/
Monroe IL-St. Clair IL-St. Louis City MO-Jefferson MO-Washington MO-
Franklin MO-St. Louis MO-
618 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MONROE...SOUTHWESTERN ST. CLAIR...JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN FRANKLIN AND ST. LOUIS COUNTIES AND SOUTHWESTERN
ST. LOUIS CITY...
At 618 PM CDT, severe thunderstorms were located along a line
extending from Cahokia Parks Airport to near Parkway, moving
southeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, St. Charles, Chesterfield, Wildwood, University City,
Ballwin, Kirkwood, Maryland Heights, Webster Groves, Arnold,
Manchester, Creve Coeur, Overland, Clayton, Washington, Crestwood,
Festus, Town and Country, Union and Eureka.
This also includes Babler Memorial State Park, Washington State Park,
Route 66 State Park, Castlewood State Park, Mastodon Historic Site,
Sandy Creek Covered Bridge Historic Site, Gov. Dunklin's Grave
Historic Site, and Robertsville State Park.
This includes the following highways...
Interstate 44 in Missouri between exits 247 and 277.
Interstate 55 in Missouri between exits 170 and 191.
Interstate 70 in Missouri near exit 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3861 9107 3860 9104 3856 9100 3853 9091
3860 9077 3868 9067 3869 9054 3873 9053
3878 9048 3856 9026 3853 9021 3841 9014
3822 8994 3822 9003 3818 9004 3803 9062
3807 9061 3808 9064 3802 9064 3799 9077
TIME...MOT...LOC 2318Z 304DEG 56KT 3858 9017 3835 9091
HAIL...<.75IN
WIND...60MPH
$$
KD688
WWUS53 KLSX 172341
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
641 PM CDT Wed Jul 17 2019
ILC133-163-MOC071-099-189-221-510-172350-
/O.EXP.KLSX.SV.W.0175.000000T0000Z-190717T2345Z/
Monroe IL-St. Clair IL-St. Louis City MO-Jefferson MO-Washington MO-
Franklin MO-St. Louis MO-
641 PM CDT Wed Jul 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR MONROE...SOUTHWESTERN ST.
CLAIR...JEFFERSON...NORTHEASTERN WASHINGTON...EASTERN FRANKLIN AND
ST. LOUIS COUNTIES AND SOUTHWESTERN ST. LOUIS CITY WILL EXPIRE AT 645
PM CDT...
The storms which prompted the warning have moved out of most of the
area. A new warning has replaced southern portions of this warning.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and southeastern and east central Missouri.
LAT...LON 3861 9107 3860 9104 3856 9100 3853 9091
3860 9077 3868 9067 3869 9054 3873 9053
3878 9048 3856 9026 3853 9021 3841 9014
3822 8994 3822 9003 3818 9004 3803 9062
3807 9061 3808 9064 3802 9064 3799 9077
TIME...MOT...LOC 2340Z 304DEG 56KT 3841 8984 3818 9058
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:51 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 17, 3:51 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
351 PM CDT Wed Jul 17 2019
.SHORT TERM... (Through Late Thursday Night)
Issued at 346 PM CDT Wed Jul 17 2019
Main focus in the short term will be thunderstorm chances and then
the lingering heat.
Line of thunderstorms was moving across parts of northeast MO and
northwest IL this afternoon, riding along a CAPE gradient that is
mostly aligned with the Mississippi River. As this moves southeast,
remaining in a very unstable environment of 3000-3500 j/kg air,
strong to severe storms will be possible though sunset.
A second area of storms has developed along a weak surface boundary
and were moving very slowly east/northeast. These are not expected
to become severe as the lack of shear and stout cap will prevent
that. These storms will also dissipate around sunset as the loss of
heat will prevent further development.
Sally
.LONG TERM... (Friday through Next Wednesday)
Issued at 346 PM CDT Wed Jul 17 2019
For Thursday through Saturday, strong high sits over the southern
US, keeping us under hot, dry air. Have not made any changes to
Heat Warning headlines, as 850 temps hold at 22-25C through the next
few days.
By Saturday night into Sunday, 500mb high retreats west and ridge
axis shifts and the ridge axis settles over Montana/Wyoming. A weak,
dry cool front moves through during the day on Sunday providing the
potential for some relief. Based on this, have not extended heat
headlines into Sunday.
From the beginning of the work week next week, through the remainder
of the forecast period, 500 mb high strengthens over the 4 corners
region which results in cooler northwest flow aloft for MO/IL.
Sally
&&
.AVIATION... (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1205 PM CDT Wed Jul 17 2019
VFR through the TAF period with wind mostly under 10 kts. Added
VCTS to STL, CPS as weak frontal boundary will be focus for
isolated thunderstorms and at UIN with the line of thunderstorms
in Iowa at 17Z, could move across the UIN terminal later this
afternoon.
SPECIFICS FOR KSTL:
VFR through the period, with isolated thunderstorms this evening
and afternoon, ending quickly around sunset.
Sally
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Warning until 8 PM CDT Saturday for Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Saint Charles MO-Saint Francois MO-Saint Louis
City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-Warren
MO-Washington MO.
Heat Advisory until 8 PM CDT Saturday for Iron MO-Madison MO-
Reynolds MO.
IL...Excessive Heat Warning until 8 PM CDT Saturday for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, Jul 17, 4:11 AM CDT, 13 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 411 AM CDT Wed Jul 17 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 411 AM CDT Wed Jul 17 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance for thunderstorms across parts of central and southeast Missouri this afternoon and evening. There is a slight chance for thunderstorms over sections of far northeast Missouri late this evening into tonight. There is a slight risk that a few storms could be severe with the main threats being hail and damaging wind. Very hot and humid conditions are expected today. Please refere to the excessive heat warning for more details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance for thunderstorms over portions of the area from late Satuday through Tuesday. Very hot and humid conditions are expected to continue through Saturday. Please refer to the excessive heat warning and heat advisory for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Maples
In the hours before
Local storm report, Jul 17, 5:24 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST 1 E KAMPVILLE 38.85N 90.52W
07/17/2019 M49 MPH ST. CHARLES MO LAW ENFORCEMENT
MEASUREMENT TAKEN APPROXIMATELY 2 MILES WEST
OF SMARTT FIELD.
&&
JPGLocal storm report, Jul 17, 5:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
529 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG ELSBERRY 39.17N 90.79W
07/17/2019 LINCOLN MO TRAINED SPOTTER
3 INCH DIAMETER TREE LIMBS SNAPPED AND POWER
LINES BLOWN DOWN, ESTIMATED 60 MPH WIND
GUSTS.
&&
GKSLocal storm report, Jul 17, 5:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST WEST ALTON 38.86N 90.22W
07/17/2019 M47 MPH ST. CHARLES MO TRAINED SPOTTER
MAX WIND WITH THE GUST FRONT.
&&
JPGLocal storm report, Jul 17, 5:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 NNW WOODSON TERRACE 38.75N 90.37W
07/17/2019 M46 MPH ST. LOUIS MO ASOS
FROM LAMBERT FIELD ASSOCIATED WITH THE GUST
FRONT.
&&
JPGLocal storm report, Jul 17, 5:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
551 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST 1 NNW WOODSON TERRACE 38.75N 90.37W
07/17/2019 M54 MPH ST. LOUIS MO ASOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
NNW WOODSON TERRACE. FROM LAMBERT FIELD.
&&
JPGLocal storm report, Jul 17, 6:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
600 PM CDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST 4 S WELDON SPRING 38.66N 90.65W
07/17/2019 M53 MPH ST. LOUIS MO ASOS
FROM SPIRIT OF ST. LOUIS.
&&
JPGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 32 min |
| Jul 17, 3:36 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 39 min |
| Jul 17, 3:59 PM CDT | Special Weather Statement | LSX | Callaway | 31 min |
| Jul 17, 4:11 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Pike, Ralls | 49 min |
| Jul 17, 4:37 PM CDT | Special Weather Statement | LSX | Audrain | 23 min |
| Jul 17, 4:49 PM CDT | Special Weather Statement | LSX | Montgomery | 26 min |
| Jul 17, 4:51 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Saint Charles | 39 min |
| Jul 17, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Jul 17, 5:50 PM CDT | Areal Flood Advisory | LSX | Madison | 3 hr |
| Jul 17, 6:37 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 18 min |
| Jul 17, 3:27 PM CDT | Special Weather Statement | LSX | Adams, Brown | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.